Asymptotic behavior of entire functions of improved regular growth in the metric of $L^p[0, 2\pi]$

  • R.V. Khats’ Ivan Franko State Pedagogical University, 24 Franka str., 82100, Drohobych, Ukraine
Keywords: entire function of improved regular growth, finite system of rays, Fourier coefficients, Hausdorff-Young theorem
Published online: 2013-12-30

Abstract


We describe an asymptotic behavior of entire functions of improved regular growth with zeros on a finite system of rays in the metric of $L^p[0, 2\pi]$.
Article metrics
PDF downloads: 14
Abstract views: 65
How to Cite
(1)
Khats’R. Asymptotic Behavior of Entire Functions of Improved Regular Growth in the Metric of $L^p[0, 2\pi]$. Carpathian Math. Publ. 2013, 5 (2), 341-344.